# SDR ASAA2023011841564

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 26,782 hours, 8,346 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CLIMB. QRH PROCEDURE DID NOT RESOLVE ISSUE. GROUNDED - YES. PERFORMED LEFT FRONT WHCU BITE REF B737-900 AMM 30-41-11-401-801. OPS CKS GOOD.
